# SDR VNAA2016072700029

- Difficulty date: July 27, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N551NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15327
- Aircraft time: 4,746 hours, 4,401 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 900012001
- Part serial: SEP142503
- Condition: Failed
- Location: Lt Mlg
- Part time: 1,633 hours, 1,475 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TREAD SEPARATION FROM LEFT INBOARD MAIN LANDING GEAR TIRE ON TAKEOFF RESULTING IN FLAP DAMAGE.  TIRE DEBRIS REPORTED ON DEPARTURE RUNWAY.  AIRCRAFT LANDED AT DESTINATION WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED LEFT HAND INBOARD MAIN LANDING GEAR WHEEL AND TIRE ASSEMBLY IAW AMM.
